# SDR SWAA2013010711241

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 18,370 hours, 10,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD CENTER AISLE EXIT SIGN LENS NOT SECURED.  LIGHT LENS WILL BE REPAIRED PER EA 1-733-0195.
